# SDR SIMA20250418001

- Difficulty date: April 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 : FWD GALLEY RH CENTER FLOOR BEAM SPLICE AT FR 17 CORRODED (MARKED) (LEVEL 2 CORROSION). COMPLETE: SEE NRTC# F042334 FOR SEAT TRACK REPLACEMENT.
